English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 54568/89241 (61%)
造访人次 : 10580103      在线人数 : 29
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻

    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41638

    题名: A cone-theoretic approach to the spectral theory of positive linear operators: The finite-dimensional case
    作者: 譚必信;Tam, Bit-shun
    贡献者: 淡江大學數學學系
    日期: 2001-06
    上传时间: 2010-01-28
    出版者: 中華民國數學會
    摘要: This is a review of a coherent body of knowledge, which perhaps
    deserves the name of the geometric spectral theory of positive linear operators
    (in finite dimensions), developed by this author and his co-author Hans
    Schneider (or S.F. Wu) over the past decade. The following topics are covered,
    besides others: combinatorial spectral theory of nonnegative matrices,
    Collatz-Wielandt sets (or numbers) associated with a cone-preserving map,
    distinguished eigenvalues, cone-solvability theorems, the peripheral spectrum
    and the core, the invariant faces, the spectral pairs, and an extension of the
    Rothblum Index Theorem. Some new insights, alternative proofs, extensions
    or applications of known results are given. Several new results are proved or
    announced, and some open problems are also mentioned.
    關聯: 臺灣數學期刊=Taiwanese Journal of Mathematics 5(2), pp.207-277
    显示于类别:[數學學系暨研究所] 期刊論文





    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈